[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.158.119.60. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
November 5, 1960

RUPTURED PEPTIC ULCER DURING TRIAMCINOLONE THERAPY

Author Affiliations

2001 Gloucester Street Brunswick, Ga.

JAMA. 1960;174(10):1348. doi:10.1001/jama.1960.03030100116037

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

To the Editor:—  In the paper by A. W. Danish and M. P. Landman, "Ruptured Peptic Ulcer During Triamcinolone Therapy," in The Journal, June 25, page 900, a statement was made that this was believed to be the first reported case of such an occurrence. In a paper by J. G. Smith Jr., M. F. Engel, and H. Blank, entitled "Triamcinolone in Dermatologic Therapy" (J. Florida M. A.96:960 [Feb.] 1960), the rupture of a silent peptic ulcer occurring after one week of triamcinolone therapy in a dosage of 16 mg. per day is reported.

First Page Preview View Large
First page PDF preview
First page PDF preview
×